Hello! I am a 29 yr old female who had a pericardial window done back in March of this year. Prior to this I suffered from Mono (which kept me literally in bed for 30 days) and pneumonia twice. (once during Mono in both lungs and then in February in my left lung)I was having several panic attacks and shortness of breath with unbearable pain. Drs kept telling me it was all of the “after affects” of having Mono so bad. I finally went to the ER and told the doctor that I am no leaving here until someone figures out what is going on with me. After several scans, blood work and 8 hrs later he says to me it is just a panic attack and was going to write me a prescription. I started to ball, I knew it wasn’t just a panic attack. At that point the doctor said to me, would you mind if I did one more test. After that is where we found I had a pericardial effusion. From then on I ended up having the pericardial window done and thought it was all over. I keep having attacks and so my cardiologist put me on Colcrys and Prednisone 60mg (taper does) Any time we get down to 5mg of the prednisone, I have an attack or flare up. Pain is so unbearable in my chest, neck and down my left arm. Leaning forward is some relief, laying down felt as if I was drowning. We don’t really know what caused the pericarditis, thinking probably viral. I am pretty healthy for the most part. No autoimmune disease, not diabetic or anything. Just high blood pressure. We tried to taper off the prednisone 4 times now, and each time it came back. He is now referring me to a surgeon to do a total pericadeictomy. My surgeon now wants to make sure first no autoimmune disorder. I seen the Rhuematologist few weeks back and did a ton of blood work and ask bunch of questions. I went back last week to go over results and everything was normal. I even had this test done back when I was first diagnosis with mono and that came back normal as well without being on any meds. I am now having back pain and hip pain and some “flare” in my chest. (I’m still taking prednisone 7.5mg daily with Colcrys) I’ve also lost alot of hair since being on these meds and I am tired all the time. Any thoughts or input???